# SDR AALA2018071769010

- Difficulty date: June 7, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000301400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE LT ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELLS.   22.6 INCHES OTBD FROM RIB 1, AND 23 INCHES FROM TRAILING EDGE.  REPAIRED THE LT ELEVATOR SKIN IAW SRM 55-21-11-300-005.
